# SDR CA130422002

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERSION DUE TO A LAVATORY SMOKE INDICATION AND SMOKE IN THE CABIN. APPROXIMATELY 25 MINUTES INTO THE FLIGHT, THE CREW RECEIVED A SMOKE TOILET CAUTION MESSAGE AND REQUESTED THE F/A TO VERIFY.  THE F/A REPORTED TO THE CREW THAT THERE WAS FAIRLY HEAVY SMOKE IN THE CABIN FROM ROWS 6 TO 11.  THE CREW ELECTED TO DIVERT, DECLARING AN EMERGENCY. THE MEDIA REPORTED THAT THE FLIGHT CREW DONNED OXYGEN MASKS.  THE ACFT LANDED SAFELY AND WAS MET BY AIRPORT EMERGENCY SERVICES. AN EMERGENCY EVACUATION WAS PERFORMED.  THE OPERATOR REPORTED THAT THE LT OVERWING EMERGENCY EXIT RECEIVED MINOR DAMAGE TO THE LOWER FWD CORNER DURING THE EVACUATION.  THERE WERE NO REPORTS OF INJURIES. THE OPERATOR BELIEVES THAT THE SMOKE IN THE CABIN WAS DUE TO A FAULTY NR 3 CARBON SEAL ON THE LT ENGINE. THE SEAL WAS REPLACED. THE OPERATOR WILL CONDUCT AN OPS CHECK FLIGHT PRIOR TO RETURNING THE ACFT TO SERVICE.
